# SDR V6HA2019F00149

- Difficulty date: February 26, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N332CA
- Make and model: Beech 200BEECH
- Aircraft serial: BB816
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 1013890235
- Condition: Defective
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE OIL PRESSURE REPORTED AS READING HIGH - OFF OF THE SCALE.  ALL OTHER ENGINE INDICATIONS WERE NORMAL. REMOVED DEFECTIVE TRANSMITTER AND INSTALLED SERVICEABLE PART AND INDICATIONS WERE OPERATIONALLY CHECKED AND FOUND NORMAL.
